Loading [MathJax]/jax/output/CommonHTML/jax.js
Izvestiya: Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya: Mathematics, 2005, Volume 69, Issue 6, Pages 1257–1277
DOI: https://doi.org/10.1070/IM2005v069n06ABEH002298
(Mi im672)
 

This article is cited in 7 scientific papers (total in 7 papers)

On the theory of mainstay parallelohedra

S. S. Ryshkova, E. A. Bolshakovab

a Steklov Mathematical Institute, Russian Academy of Sciences
b M. V. Lomonosov Moscow State University
References:
Abstract: In 1998 the first author announced a theorem stating that every primitive n-dimensional parallelohedron can be represented, up to an affine transformation, as a weighted Minkowski sum of parallelohedra belonging to a certain finite set of n-dimensional (nn) mainstay parallelohedra situated in a special way. This paper contains a detailed proof of this theorem in a refined and definitive form.
Received: 20.10.2004
Bibliographic databases:
UDC: 511.9+514.174
Language: English
Original paper language: Russian
Citation: S. S. Ryshkov, E. A. Bolshakova, “On the theory of mainstay parallelohedra”, Izv. Math., 69:6 (2005), 1257–1277
Citation in format AMSBIB
\Bibitem{RysBol05}
\by S.~S.~Ryshkov, E.~A.~Bolshakova
\paper On the theory of mainstay parallelohedra
\jour Izv. Math.
\yr 2005
\vol 69
\issue 6
\pages 1257--1277
\mathnet{http://mi.mathnet.ru/eng/im672}
\crossref{https://doi.org/10.1070/IM2005v069n06ABEH002298}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2190094}
\zmath{https://zbmath.org/?q=an:1104.51012}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000235812000010}
\elib{https://elibrary.ru/item.asp?id=9195239}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645459748}
Linking options:
  • https://www.mathnet.ru/eng/im672
  • https://doi.org/10.1070/IM2005v069n06ABEH002298
  • https://www.mathnet.ru/eng/im/v69/i6/p187
  • This publication is cited in the following 7 articles:
    1. V. P. Grishukhin, “Layer Superposition of the Root Lattice An”, Math. Notes, 109:2 (2021), 218–230  mathnet  crossref  crossref  mathscinet  isi  elib
    2. Garber A., “On Pi-Surfaces of Four-Dimensional Parallelohedra”, Ann. Comb., 21:4 (2017), 551–572  crossref  mathscinet  zmath  isi  scopus
    3. V. P. Grishukhin, “Parallelohedra defined by quadratic forms”, Proc. Steklov Inst. Math., 288 (2015), 81–93  mathnet  crossref  crossref  isi  elib
    4. V. P. Grishukhin, “The Voronoi polyhedra of the rooted lattice E6 and of its dual lattice”, Discrete Math. Appl., 21:1 (2011), 91–108  mathnet  crossref  crossref  mathscinet  elib
    5. Dutour Sikirić M., Grishukhin V., “The decomposition of the hypermetric cone into L-domains”, European J. Combin., 30:4 (2009), 853–865  crossref  mathscinet  zmath  isi  elib  scopus
    6. E. A. Bolshakova, “Nonprimitive n-dimensional parallelohedra of the first type: combinatorics and symbols”, Russian Math. Surveys, 61:3 (2006), 557–559  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. V. P. Grishukhin, “Minkowski sum of a parallelotope and a segment”, Sb. Math., 197:10 (2006), 1417–1433  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:560
    Russian version PDF:251
    English version PDF:23
    References:84
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025